# SDR COMA9960681

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6003603023
- Condition: Cracked
- Location: Bs 718
- Part time: 10,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 RH5 AFT DOUBLER IS CRACKED BETWEEN STR 11-12.  REPLACED CRACKED DOUBLER AT FS 718 RHS BETWEEN STR 11 AND 12 WITH NEW DOUBLERS IAW CRJ REO 601R-53-61-193.
